# SDR AALA202107273336

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 10,208 hours, 4,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 16c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 16C EMERGENCY ROW LIGHT BROKEN. INSTALLED EMERGENCY LIGHT IAW AMM 33-50-00.
